RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 6, Pages 1315–1318 (Mi dan8471)  

This article is cited in 13 scientific papers (total in 13 papers)

MATHEMATICS

The manifold of solutions of an operator singular pseudoparabolic equation

G. A. Sviridyuk

A. I. Hertsen Leningrad Pedagogical Institute

Full text: PDF file (538 kB)

Bibliographic databases:
UDC: 517.946
Presented: П. Я. Кочина
Received: 28.05.1985

Citation: G. A. Sviridyuk, “The manifold of solutions of an operator singular pseudoparabolic equation”, Dokl. Akad. Nauk SSSR, 289:6 (1986), 1315–1318

Citation in format AMSBIB
\Bibitem{Svi86}
\by G.~A.~Sviridyuk
\paper The manifold of solutions of an operator singular pseudoparabolic
equation
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 6
\pages 1315--1318
\mathnet{http://mi.mathnet.ru/dan8471}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=856840}
\zmath{https://zbmath.org/?q=an:0625.35049}


Linking options:
  • http://mi.mathnet.ru/eng/dan8471
  • http://mi.mathnet.ru/eng/dan/v289/i6/p1315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Sviridyuk, “Metod fazovogo prostranstva v teorii polulineinykh uravnenii tipa Soboleva”, Vestnik ChelGU, 1991, no. 1, 149–149  mathnet
    2. G. A. Sviridyuk, “Quasistationary trajectories of semilinear dynamical equations of Sobolev type”, Russian Acad. Sci. Izv. Math., 42:3 (1994), 601–614  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. G. A. Sviridyuk, “On the general theory of operator semigroups”, Russian Math. Surveys, 49:4 (1994), 45–74  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. G. A. Sviridyuk, V. E. Fedorov, “Polugruppy operatorov s yadrami”, Vestnik ChelGU, 2002, no. 6, 42–70  mathnet
    5. T. G. Sukacheva, “Kvazistatsionarnye polutraektorii odnogo klassa polulineinykh uravnenii sobolevskogo tipa”, Vestnik ChelGU, 2002, no. 6, 71–85  mathnet
    6. G. A. Sviridyuk, S. A. Zagrebina, “On the Verigin problem for the generalized Boussinesq filtration equation”, Russian Math. (Iz. VUZ), 47:7 (2003), 55–59  mathnet  mathscinet  zmath
    7. G. A. Sviridyuk, N. A. Manakova, “An optimal control problem for the Hoff equation”, J. Appl. Industr. Math., 1:2 (2007), 247–253  mathnet  crossref  mathscinet  elib
    8. G. A. Sviridyuk, A. A. Bayazitova, “O pryamoi i obratnoi zadachakh dlya uravnenii Khoffa na grafe”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(18) (2009), 6–17  mathnet  crossref  elib
    9. V. E. Fedorov, P. N. Davydov, “Globalnaya razreshimost nekotorykh polulineinykh uravnenii sobolevskogo tipa”, Vestnik ChelGU, 2010, no. 12, 80–87  mathnet
    10. N. A. Manakova, “Matematicheskie modeli i optimalnoe upravlenie protsessami filtratsii i deformatsii”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:3 (2015), 5–24  mathnet  crossref  elib
    11. N. A. Manakova, G. A. Sviridyuk, “Neklassicheskie uravneniya matematicheskoi fiziki. Fazovye prostranstva polulineinykh uravnenii sobolevskogo tipa”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 8:3 (2016), 31–51  mathnet  crossref  elib
    12. E. M. Buryak, T. K. Plyshevskaya, A. B. Samarov, “Elitnoe matematicheskoe obrazovanie na kafedre uravnenii matematicheskoi fiziki fakulteta matematiki, mekhaniki i kompyuternykh tekhnologii instituta estestvennykh i tochnykh nauk FGAOU VO «YuUrGU (NIU)» (Opyt istoriko-statisticheskogo issledovaniya)”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 9:4 (2016), 159–163  mathnet  elib
    13. N. A. Manakova, K. V. Vasyuchkova, “Issledovanie odnoi matematicheskoi modeli raspredeleniya potentsialov v kristallicheskom poluprovodnike”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 12:2 (2019), 150–157  mathnet  crossref  elib
  • Number of views:
    This page:16
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020